# SDR USAA041078

- Difficulty date: December 20, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Part time: 70,070 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CARGO DOOR SKIN GOUGED .250 INCH, LOWER INNER LIP OF FORWARD CARGO DOOR SKIN, 16 INCHES FROM AFT EDGE.  ACCOMPLISHED DOUBLER REPAIR PER EA 96113.  (M)
